No Cover Image

Journal article 482 views

Nash and log-Sobolev inequalities for hypoelliptic operators / Feng-yu, Wang

manuscripta mathematica, Volume: 128, Issue: 3, Pages: 343 - 358

Swansea University Author: Feng-yu, Wang

Full text not available from this repository: check for access using links below.

Published in: manuscripta mathematica
ISSN: 0025-2611 1432-1785
Published: 2009
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 3
Start Page: 343
End Page: 358